# SDR VNAA2017072311101

- Difficulty date: July 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 6,119 hours, 5,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT PUSHED BACK FROM THE GATE AND AFTER THE CREW STARTED THE RIGHT ENGINE THEY REPORTED THAT A SMOKE ODOR WAS PRESENT IN THE COCKPIT AND CABIN AND THAT THE GROUND CREW COULD ALSO DETECT THE ODOR IN THE AFT CARGO BAY. THE WAS AIRCRAFT PUSHED BACK TO THE GATE AND MAINTENANCE PERFORMED OPS CHECKS OF THE APU, PACKS, AND RIGHT ENGINE STARTED, NO DEFECTS WERE FOUND. MAINTENANCE INSPECTED THE AFT EQUIPMENT BAY AND NO DEFECTS WERE FOUND.
